# SDR SWAA071693

- Difficulty date: April 2, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N308SA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23498
- Aircraft time: 64,466 hours, 44,157 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 507978
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, RIGHT EMERGENCY EXIT DOOR RELEASE HANDLE FAILED TEST.  ADJUSTED EMERGENCY EXIT DOOR PER MM.
